Can taking Benadryl with Bactrim help eliminate side effects such as itching?

Answers (1)

22 Nov 2011

Is the Bactrim causing the itching?? Do you have any other allergic symptoms?

If Bactrim is the cause it may help... but if you have any other more serious allergic symptoms (swelling of lips and tongue, difficulty swallowing, problems breathing) you should see your doctor. You may need to stop taking the Bactrim.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I am on bactrim for long term treatment of a surgical infection and have all kinds of side effects?

some days I feel almost ok but most days I feel sick , flu-ish,some days cant get out of bed, tired, itching,all kind of achs and pains, feet ...

3 answers 12 Jun 2010

Can u take benadryl for itching and rash associated with macro bid side effects?

been taking for 10 days its sunday nite cannot call dr. cant rest rash red and dry cant stop itching... racing heartbeat cant take it anymore had uti

1 answer 1 Oct 2012

Lamictal - pysch stopped anti-depressants all at once and suffering serious side effects, help?

I am having major major issues, which I believe are side affects or withdraw!!I have tried 2 call her and she has not returned my call... I feel like ...

3 answers 5 Mar 2013

Is it possible to have side effects from bactrim a week after I stopped taking it?

my son was on Bactrim twice a day for 10 days. there were no adverse side effects. It has now been a little over a week since he stopped taking it ...

2 answers 15 May 2013

Stopping cetirizine (generic form of zyrtec)?

I have been taking cetirizine almost daily for the past year and a half. I decided to stop taking this two nights ago (not worth the side effects I ...

1 answer 10 Oct 2013